advertisement
Question
Posted by: Kev | 2011-05-11

Painful foreskin

I have recently been put on Zidovudine a an antibiotic course and have been experiencing discomfort under my foreskin below my penis glands to the point of pain when I pull down my foreskin. Is it a side effect or should I seek further medical advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kev

It sounds like if you are have a yeast infection, secondary to the use of oral antibiotics. You can use Apor cream, twice daily, for at least seven days. This is available over the counter at pharmacies. If your symptoms does not subside, I suggest that you consult your doctor for an examination.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anon | 2011-05-12

Sounds like you are a candidate for circumcision

Reply to Anon
Posted by: Kev | 2011-05-12

I now have tiny cuts on the end of my foreskin. Could it still be a yeast infection?

Reply to Kev

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement